# SDR SWIA2020041750148

- Difficulty date: March 11, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 601R53611171
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 FLOOR SUPPORT ANGLE LH BL36 TO RH BL27 APPROX. HAS CORROSION AS MARKED   (C-CHECK) RO 4/16/2020   BLENDED OUT CORROSION ON FS 621 FLOOR SUPPORT ANGLE, LBL36 TO RBL27. REF CRJ 200 SRM.  ORIGINAL PART THICKNESS = .094"  MATERIAL REMOVED AT FS 621.0 LBL 27.0 - LBL 36.0 LOWER SUPPORT ANGLE = .050". MATERIAL REMAINING = .044". MAXIMUM ALLOWABLE BLEND DEPTH .020" .  PART IS "OUT OF ALLOWABLE LIMITS". REF BOMBARDIER REO AND CRJ-200 SRM.  REMOVED AND INSTALLED A NEW FLOOR SUPPORT ANGLE SECTION P/N OUTBOARD OF LBL27.   REF:  REO FOR FASTENER INSTALLATION ONLY AND DWG.  PRESSURE CHECKS GOOD.
